# SDR 2008UALA00656

- Difficulty date: February 5, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 65,595 hours, 10,872 cycles
- Engine: Pwa PW4060
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285T004950
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG FLAP-SLAT ELEC.  AFTER EXTENSIVE TROUBLESHOOTING OF THE FSEU SYSTEM.  REPLACED FLAP SLAT ELECTRONICS UNIT PER MM 27-51-01.  TEST PASS.  NO GRIPS OF FLAP SLATE ELECTRICAL SYSTEM TO DATE.  AC OK FOR SERVICE.
